# SDR SWAA2022112273209

- Difficulty date: November 18, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 59,834 hours, 35,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNED OUT LIGHT EMERGENCY AFT RT OVER GALLEY.   REPLACED THE LAMPS IAW  AMM 33-51-01-960-801.
